# SDR DLL14970514

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Component: 50226
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/C OVENS OVERHEATS CAUSED SMOKE ALARM IN LAV TO GO OFF.  REPLACED OVEN ASSY, CHECKS GOOD.
